The Lupus Forum banner

1 - 4 of 4 Posts

·
Registered
Joined
·
432 Posts
Discussion Starter #1
hey yes its another mtx question lol. I took my first dose(15mg)on sat night and havent been feeling well at all since...last night (sun) i threw up a few times! ive had a headache since i woke up on sun morning. and when i woke up thismorning (mon) my chest really hurt and was tight and ive got a dry cough...its been like it all day. has anyone else had this and is it something im supposed to tell my doctor about? cheers guys xxxxxxxxxxxxxx
 

·
Registered
Joined
·
14,661 Posts
Hello mooks

It is contraindicated for people with existing lung problems and can cause them.
It's quite common for people to be taken off it because problems develop. Often people are given chest x ray before starting. Yes you should let your doctor know and ask to start at a lower dose. Being sick does nobody any good !

Hugs
Clare
 

·
Registered
Joined
·
8,577 Posts
Mooks,

I agree, please call your doctor and explain what has happened. Especially the tight chest and cough are worrying. Hopefully, as Clare said, he will drop you down to a lower dose. 7.5mg is the more normal starting dose as we discussed on your other thread on mtx.

Take care,
Karen
 

·
Registered
Joined
·
400 Posts
maybe try the injection kind ? thats what i take, 25, ive never tryed it anyother way , but ive heard that this way causes less side effects.
Good luck :)
 
1 - 4 of 4 Posts
Top